Repositorio de producción científica de la Universidad de Sevilla

A flatness property for filtered D-modules

 

Advanced Search
 
Opened Access A flatness property for filtered D-modules
Cites
Show item statistics
Icon
Export to
Author: Castro Jiménez, Francisco Jesús
Granger, Michel
Department: Universidad de Sevilla. Departamento de Álgebra
Date: 2007
Published in: Publications of the Research Institute for Mathematical Sciences, 43, 121-141.
Document type: Article
Abstract: Let M be a coherent module over the ring DX of linear differential operators on an analytic manifold X and let Z1, · · · , Zk be k germs of transverse hypersurfaces at a point x ∈ X. The Malgrange-Kashiwara V-filtrations along these hypersurfaces, a...
[See more]
Cite: Castro Jiménez, F.J. y Granger, M. (2007). A flatness property for filtered D-modules. Publications of the Research Institute for Mathematical Sciences, 43, 121-141.
Size: 217.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/44731

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)